# SDR DL75K060364

- Difficulty date: May 9, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 19,834 hours, 8,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 9D EMERG TRACK SEAT LIGHTING INOP.  INSTALLED 2 BULBS AND MISSING LIGHT LENS.  FOUND RED LIGHT QUICK DISCONNECT PULLED APART.  SECURED CONNECTION.  OPEN NOW CKS GOOD.  UNDERSEAT BAGGAGE MUST HAVE DISCONNECTED.  CONNECTOR AND BAGGAGE MOST LIKELY KNOCKED LENS OFF.  NEW     LENS SNAPPED IN LIGHT ASSY WITH NO DEFECTS.  SEAT AND SYSTEM CHECKED GOOD.
